# SDR ASAA964001

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 6554791
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT NR 621 - DURING DEPARTURE THE GEAR HANDLE WOULD NOT MOVE UP.  RAN 'GEAR WILL NOT GO UP' CHECKLIST AND THE TAKEOFF WARNING CONTINUED TO SOUND AFTER FLAPS WERE FULLY RETRACTED, RETURNED TO LAS.  REPLACED LANDING GEAR SAFETY SWITCH.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST AND GEAR OPERATED NORMALLY.  (M)
